Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 816325, 7 pages
http://dx.doi.org/10.1155/2015/816325
Research Article

Periodic Solutions Generated by Impulses for State-Dependent Impulsive Differential Equation

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China

Received 6 August 2014; Accepted 26 September 2014

Academic Editor: Zhengrong Xiang

Copyright © 2015 Qizhen Xiao and Binxiang Dai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Z. Pei, C. G. Li, L. S. Chen, and C. Wang, “Complex dynamics of one-prey multi-predator system with defensive ability of prey and impulsive biological control on predators,” Advances in Complex Systems, vol. 8, no. 4, pp. 483–495, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. C.-Y. Huang, Y.-J. Li, and H.-F. Huo, “The dynamics of a stage-structured predator-prey system with impulsive effect and Holling mass defence,” Applied Mathematical Modelling, vol. 36, no. 1, pp. 87–96, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. G. Zong, S. Xu, and Y. Wu, “Robust H stabilization for uncertain switched impulsive control systems with state delay: an LMI approach,” Nonlinear Analysis. Hybrid Systems, vol. 2, no. 4, pp. 1287–1300, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Guo, C. Liu, and Z. Xiang, “Robust finite-time H control for impulsive switched nonlinear systems with state delay,” Mathematical Problems in Engineering, vol. 2012, Article ID 830154, 25 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. X. Li, Z. R. Xiang, and H. R. Karimi, “Asynchronously switched control of discrete impulsive switched systems with time delays,” Information Sciences, vol. 249, pp. 132–142, 2013. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Huang, Z. Xiang, and H. R. Karimi, “Input-output finite-time stability of discrete-time impulsive switched linear systems with state delays,” Circuits, Systems, and Signal Processing, vol. 33, no. 1, pp. 141–158, 2014. View at Publisher · View at Google Scholar · View at Scopus
  7. J. H. Chen, C. C. Tisdell, and R. Yuan, “On the solvability of periodic boundary value problems with impulse,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 902–912, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. W. B. Wang, J. H. Shen, and J. J. Nieto, “Periodic boundary value problems for second order functional differential equations,” Journal of Applied Mathematics and Computing, vol. 36, no. 1-2, pp. 173–186, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Chu and J. J. Nieto, “Impulsive periodic solutions of first-order singular differential equations,” Bulletin of the London Mathematical Society, vol. 40, no. 1, pp. 143–150, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. B. X. Dai and D. Zhang, “The existence and multiplicity of solutions for second-order impulsive differential equations on the half-line,” Results in Mathematics, vol. 63, no. 1-2, pp. 135–149, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Zhang and Z. X. Li, “Periodic and homoclinic solutions generated by impulses,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 39–51, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. B. Dai, Y. Li, and Z. Luo, “Multiple periodic solutions for impulsive Gause-type ratio-dependent predator-prey systems with non-monotonic numerical responses,” Applied Mathematics and Computation, vol. 217, no. 18, pp. 7478–7487, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. Chen and B. Dai, “Periodic solutions of some impulsive Hamiltonian systems with convexity potentials,” Abstract and Applied Analysis, vol. 2012, Article ID 616427, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. W. C. Zhao, T. Q. Zhang, X. Z. Meng, and Y. Yang, “Dynamical analysis of a pest management model with saturated growth rate and state dependent impulsive effects,” Abstract and Applied Analysis, vol. 2013, Article ID 204642, 18 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. H. Cheng, F. Wang, and T. Zhang, “Multi-state dependent impulsive control for pest management,” Journal of Applied Mathematics, vol. 2012, Article ID 381503, 25 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Z. Huang, S. Z. Liu, X. Song, and L. Chen, “Periodic solutions and homoclinic bifurcation of a predator-prey system with two types of harvesting,” Nonlinear Dynamics, vol. 73, no. 1-2, pp. 815–826, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. C. J. Wei and L. S. Chen, “Homoclinic bifurcation of prey-predator model with impulsive state feedback control,” Applied Mathematics and Computation, vol. 237, pp. 282–292, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. C. Dai, M. Zhao, and L. Chen, “Homoclinic bifurcation in semi-continuous dynamic systems,” International Journal of Biomathematics, vol. 5, no. 6, Article ID 1250059, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. C. Wei and L. Chen, “Heteroclinic bifurcations of a prey-predator fishery model with impulsive harvesting,” International Journal of Biomathematics, vol. 6, no. 5, Article ID 1350031, 15 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  20. C. J. Wei and L. S. Chen, “Periodic solution and heteroclinic bifurcation in a predator-prey system with Allee effect and impulsive harvesting,” Nonlinear Dynamics, vol. 76, no. 2, pp. 1109–1117, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. L. Zhao, L. Chen, and Q. Zhang, “The geometrical analysis of a predator-prey model with two state impulses,” Mathematical Biosciences, vol. 238, no. 2, pp. 55–64, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. C. Dai, M. Zhao, and L. Chen, “Bifurcations and periodic solutions for an algae-fish semicontinuous system,” Abstract and Applied Analysis, vol. 2013, Article ID 619721, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. C. Wei and L. Chen, “Periodic solution of prey-predator model with Beddington-DeAngelis functional response and impulsive state feedback control,” Journal of Applied Mathematics, vol. 2012, Article ID 607105, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. L. S. Chen, Nonlinear Biological Dynamic Systems, Academic Press, New York, NY, USA, 1993.
  25. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific Publishing, Singapore, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  26. D. Bainov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific and Technical, New York, NY, USA, 1993. View at MathSciNet
  27. L. S. Chen, “Theory and application of semi-continuous dynamical system,” Journal of Yulin Normal University (Natural Science), vol. 34, pp. 1–9, 2013 (Chinese). View at Google Scholar